# SDR A6WA20130114009

- Difficulty date: January 14, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 33,692 hours, 30,519 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THRU 30,000FT RECEIVED PAX DOOR OUTER HANDLE CAUTION MESSAGE.  RAN QRH, MESSAGE PERSISTED.  CREW DECLARED AN EMERGENCY AND DIVERTED TO CVG IAW QRH.  CAUTION MESSAGE CLEARED DURING DESCENT AT APPROX 13,000FT.  FLIGHT LANDED UNEVENTFULLY.  ADJUSTED OUTER HANDLE PROX SENSOR S102MB IAW AMM 52-70-04.  OPS CHECKED GOOD.
